Botox Effects when Youre a User of Anabolic Steroids?
- Asked by Jessica2835
- 1 year ago
I have gotten Botox in the past, not while on a cycle of anabolic steroids. This time around I am on a cycle of Winstrol, Clenbuterol and Anavar. I have my Botox appointment coming up and am worried that all these drugs could interact with my Botox. Can someone give me some knowledge on this topic?
Anabolic steroids and botox
Please worry more about the risk of taking anabolic steroids than the risk of botox treatment with the steroids. You are seriously affecting the longevity of your life and this can affect your significant other/ children (if you have any, or if you have any in the future) by affecting your health. The interaction between anabolic steroids and botulinum toxin has not been studied as far as I know.
Botox and anabolic steroids
Although anabolic steroids are bad for your health in so many ways, there is no interaction between your using anabolic steroids and the cosmetic Botox you receive.
Botox and Steroids
The use of anabolic steroids does not preclude you from having Botox placed (I have not seen any alteration in such patients in my practice), but the use of anabolic steroids does have significant implications of physical health in the short term and in the future.
Be healthy and be well,
James M. Ridgway, MD
Web reference: https://www.larrabeecenter.com
Botox and Anabolic Steroids
I am not going to warn you about the dangerous use of anabolic steroids, but you should not use anabolic steroids and Botox at the same time per literature. The steroids can interfere with the Botox and lead to complications.
There Is Very Little Information On The Subject.
I do have a number of individuals in my practice, who despite by advise to discontinue anabolic steroids, take them and also get BOTOX. We have not noticed any special concerns and treatment seems to last just as long.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.